# SDR SWAA2021050535087

- Difficulty date: December 7, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,056 hours, 26,598 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER AFT UPPER SLIDER SEAL DAMAGED / REMOVED AND REPLACED SLIDER IAW SRM 51-40-02
